# SDR 00FDEA00377

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- Aircraft time: 50,425 hours, 38,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FLOORBEAM BS 640 FOUND CORRODED BEYOND LIMITS 4 INCHES LEFT OF NR 4 SEAT TRACK.  CUT OUT DAMAGED AREA, FAB AND INSTALLED REPAIR PER IAW SRM 53-10-8.
